Skip to main content
×
Home
    • Aa
    • Aa

Dual Borel Conjecture and Cohen reals

  • Tomek Bartoszynski (a1) and Saharon Shelah (a2)
Abstract
Abstract

We construct a model of ZFC satisfying the Dual Borel Conjecture in which there is a set of size ℵ1 that does not have measure zero.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]Timothy J. Carlson , Strong measure zero and strongly meager sets, Proceedings of the American Mathematical Society, vol. 118 (1993), no. 2, pp. 577586.

[3]Haim Judah and Saharon Shelah , MA(σ-centered): Cohen reals, strong measure zero sets and strongly meager sets, Israel Journal of Mathematics, vol. 68 (1989), no. 1, pp. 117.

[4]Haim Judah , Saharon Shelah , and W. H. Woodin , The Borel conjecture, Annals of Pure and Applied Logic, vol. 50 (1990), no. 3, pp. 255269.

[5]Richard Laver , On the consistency of Borel's conjecture, Acta Mathematica, vol. 137 (1976), no. 3-4, pp. 151169.

[6]G. Lorentz , On a problem of additive number theory, Proceedings of the American Mathematical Society, vol. 5 (1954), pp. 838841.

[9]Saharon Shelah , Proper and improper forcing, Perspectives in Logic, Springer-Verlag, 1998.

[10]Saharon Shelah , Non-Cohen oracle c.c.c., Journal of Applied Analysis, vol. 12 (2006), pp. 117.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×